# SDR REXA96035

- Difficulty date: June 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N325PX
- Make and model: Saab SF340A
- Aircraft serial: 340A051
- Engine: Ge CT75A2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

ABORTED TO WITH LOUD LEFT ENGINE BANG ALONG WITH TORQUE ROLL BACK AND ITT RISE (APPROX 950).  REPLACED LEFT ENGIEN IAW SF AMM 71-00-00, OPS CHECK GOOD.  (M)
